A 29-year-old male asked:
been on clonazepam 1mg for 18 months. 5 months ago developed rash in arms and legs,redness,eruption,dryness in legs. should i quit the drug?
1 doctor answer
A Verified Doctor answered
A US doctor answered Learn more
See your doctor: If you have already continued it for 5 months after your rash developed, I would not think that it is likely related, since it would probably have gotten MUCH worse. A health professional needs to take a look at your rash, get a full medical history and determine the cause. Talk to whoever is prescribing the clonazepam. You may need to see a dermatologist for the right answer.
Answered on Apr 28, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!